Soient
Let
Accepté le :
Publié le :
@article{CRMATH_2009__347_13-14_719_0, author = {Beck, Vincent}, title = {Construction fonctorielle de cat\'egories de {Frobenius}}, journal = {Comptes Rendus. Math\'ematique}, pages = {719--724}, publisher = {Elsevier}, volume = {347}, number = {13-14}, year = {2009}, doi = {10.1016/j.crma.2009.05.004}, language = {fr}, url = {https://www.numdam.org/articles/10.1016/j.crma.2009.05.004/} }
TY - JOUR AU - Beck, Vincent TI - Construction fonctorielle de catégories de Frobenius JO - Comptes Rendus. Mathématique PY - 2009 SP - 719 EP - 724 VL - 347 IS - 13-14 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2009.05.004/ DO - 10.1016/j.crma.2009.05.004 LA - fr ID - CRMATH_2009__347_13-14_719_0 ER -
%0 Journal Article %A Beck, Vincent %T Construction fonctorielle de catégories de Frobenius %J Comptes Rendus. Mathématique %D 2009 %P 719-724 %V 347 %N 13-14 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2009.05.004/ %R 10.1016/j.crma.2009.05.004 %G fr %F CRMATH_2009__347_13-14_719_0
Beck, Vincent. Construction fonctorielle de catégories de Frobenius. Comptes Rendus. Mathématique, Tome 347 (2009) no. 13-14, pp. 719-724. doi : 10.1016/j.crma.2009.05.004. https://www.numdam.org/articles/10.1016/j.crma.2009.05.004/
[1] Idempotent completion of triangulated categories, J. Algebra, Volume 236 (2001), pp. 819-834
[2] V. Beck, Algèbre des invariants relatifs pour les groupes de réflexions – Catégorie stable, PhD Thesis, University Paris 7, 2008
[3] Higman criterion revisited, Michigan J. Math., Volume 58 (2009) no. 1, pp. 125-179
[4] Triangulated Categories in the Representation Theory of Finite Dimensional Algebras, London Math. Soc. Lecture Note Ser., vol. 119, Cambridge University Press, 1988
[5] Chain complexes and stable categories, Manuscripta Math., Volume 67 (1990) no. 4, pp. 379-417
[6] Derived categories and their uses (Hazewinkel, M., ed.), Algebra, vol. 1, Elsevier, 1996 (chapter of the handbook)
[7] Sous les catégories dérivées, C. R. Acad. Sci. Paris, Sér. I, Volume 305 (1987), pp. 225-228
[8] Higher algebraic K-theory I, Lecture Notes in Math., Volume 341 (1966), pp. 85-147
Cité par Sources :